a warning for the prescriber from the manufacturer
Hello, I was an alcoholic, and mixed Klonopin ( clonazepam) belongs to the family of bezodiazepines with alcohol, I passed out... terrible mixture.
DO NOT TAKE ALCOHOL WITH KLONOPIN... NEVER.
Klonopin and Alcohol: Side Effects
Drinking alcohol while taking Klonopin may increase your risk of certain Klonopin side effects, such as:
Problems with coordination.
Klonopin may also slow both the heart and breathing rate, which can cause you to pass out, have difficulty breathing, OR MAY EVEN LEAD TO DEATH.
You may also be more sensitive to the effects of alcohol if you are taking Klonopin. You may not be able to safely drink as much alcohol as you have been used to drinking in the past.
Take care of yourself please
There are 3 pages of clinical studies performed by the manufacturer of klonopin. I'm unable to copy the whole thing. Please look under the "professional" classification.
The CNS-depressant action of the benzodiazepine class of drugs may be potentiated by alcohol, narcotics, barbiturates, nonbarbiturate hypnotics, antianxiety agents, the phenothiazines, thioxanthene and butyrophenone classes of antipsychotic agents, monoamine oxidase inhibitors and the tricyclic antidepressants, and by other anticonvulsant drugs
I believe youre asking if the actual manufacturer of the pills gives out warnings to doctors, right? If thats your question, the answer is no. Its not the job of the company to control what doctors do, because to put it bluntly, they CANT control what doctors do. However, thats not to say that there arent things in place to regulate them. The FDA (or similar organizations) and the laws of the country (among other things im sure) are what regulate those type of things.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 1 answer
Posted 5 Dec 2009 • 2 answers
Posted 3 May 2011 • 1 answer
Posted 22 May 2013 • 2 answers
I have been on klonapin for over 30 yrs 1.5 daily, does anyone have any idea how to get off this me?
Posted 30 Nov 2013 • 3 answers